| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is between 11/13/2019 and 1/22/2020.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zxr00 model intraocular lens (iol) was explanted from patient right eye in a secondary surgical procedure because of patient experiencing dysphotopsia.Additional information was received stating that there was no patient injury.No surgical interventions such as vitrectomy or incision enlargement were required.The replacement lens used is an alcon lens.No further information was provided.
Additional Manufacturer Narrative
Device evaluation: product testing could not be performed since the product was not returned for evaluation.The complaint cannot be confirmed.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search revealed that no similar complaints were received for this production order.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.H3 other text : placeholder.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-(b)(4) and capa-010215.